MathSciNet Relay Station
MathSciNet bibliographic data
MR529236 57N15 (54B15 57N60)
Daverman, Robert J. A nonshrinkable decomposition of $S\sp{n}$ determined by a null sequence of cellular sets. Proc. Amer. Math. Soc. 75 (1979), no. 1, 171–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement